# SDR SWAA2024070289435

- Difficulty date: May 24, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221CF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FORWARD FLOOR PANEL 221CF UPPER SKIN WITH AREAS OF PULLED STRANDS WAS REPAIRED IAW SRM 53-00-50-2R-1;[02] JOB COMPLETE.
